skin-hair-icon
Effect of omnacortil in how much time
My mother got a foot corn on which she put a corn cap. After it was removed she cleaned it with dettol everyday for about. 4-5 days. This led to burning of skin and got really bad. We took her to a dermat who gave her omnacortil 40mg. Online they say this medicine shows impact in 1 hr but she feels no change at all. Her hands and foot are as if they have been burnt and this is causing her itching. She is unable to fold her fingers and its all swollen. Shes on augmentin 625mg thrice a day also. Plz help me know in how much time does the steroid start showing its impact and by when can we expect this to get better. Its worryin
1766 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You are suffering from irritant Contact dermatitis.. Medicine available for good improvement......As the treatment varies depending on the severity... Send more clear photos of the affected area, for accurate diagnosis and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.